A 37-year-old male asked:
Disclaimer

scratch on face hello, i scratched my face by squeezing and rubbing an ingrown pimple with a warm face cloth. i have been applying neosporin, viatmin e and now maderma and still have a dark mark on my face. it has been 2 weeks now. please help.

1 doctor answer
Dr. James Seward
21 years experience Dermatology
I : I would recommend that you get this evaluated if it doesn't resolve in the next week or so. It is common for lesions to leave dark marks temporarily but they should fade over time (sometimes it can take several weeks or longer). But, sometimes other skin lesions such as growths, skin cancer, etc. Can mimic acne. If it is acne, you might need treatment such as an acne gel or antibiotic or possibly this lesion is not an acne lesion? In the meantime, the creams that you are applying probably are fine, although most dermatologists don't recommend neosporin because it tends to cause skin allergy in quite a few patients.
Answered on Oct 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Pierrette Mimi Poinsett
37 years experience Pediatrics
You need to be seen: By a doctor. Please talk with your parent or caregiver about this.We cannot give specific medical treatment directions on health tap.
A 23-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
See doctor. Herpes?: No vaginal sore is likely from either bacterial infection or friction. If definite injury, e.g. a known scratch while inserting a tampon, etc, just wa ... Read More
A female asked:
Dr. Natalie Hodge
25 years experience Pediatrics
Neosporin is fine: I would just use the neosporin for 3 or 4 days. If the infected area is not improving or is worsening despite the neosporin, then you will need to be ... Read More
A 36-year-old male asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Throw away neosporin: There is no possible benefit of any kind by application of antibiotic to this. You neglected to mention how old it is. Might be acne., inflamed tricho ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month